JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON WEAK ARMENDARIZ RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON WEAK ARMENDARIZ RINGS
Jeon, Young-Cheol; Kim, Hong-Kee; Lee, Yang; Yoon, Jung-Sook;
  PDF(new window)
 Abstract
In the present note we study the properties of weak Armendariz rings, and the connections among weak Armendariz rings, Armendariz rings, reduced rings and IFP rings. We prove that a right Ore ring R is weak Armendariz if and only if so is Q, where Q is the classical right quotient ring of R. With the help of this result we can show that a semiprime right Goldie ring R is weak Armendariz if and only if R is Armendariz if and only if R is reduced if and only if R is IFP if and only if Q is a finite direct product of division rings, obtaining a simpler proof of Lee and Wong's result. In the process we construct a semiprime ring extension that is infinite dimensional, from given any semi prime ring. We next find more examples of weak Armendariz rings.
 Keywords
Armendariz ring;weak Armendariz ring;reduced ring;IFP ring;classical quotient ring;semiprime ring;abelian ring;Goldie ring;
 Language
English
 Cited by
1.
ON CONDITIONS PROVIDED BY NILRADICALS,;;;;;;

대한수학회지, 2009. vol.46. 5, pp.1027-1040 crossref(new window)
2.
ON FULLY IDEMPOTENT RINGS,;;;

대한수학회보, 2010. vol.47. 4, pp.715-726 crossref(new window)
3.
A CONCEPT UNIFYING THE ARMENDARIZ AND NI CONDITIONS,;;;;;

대한수학회보, 2011. vol.48. 1, pp.115-127 crossref(new window)
4.
FINITE LOCAL RINGS OF ORDER ≤ 16 WITH NONZERO JACOBSON RADICAL,;

Korean Journal of Mathematics, 2013. vol.21. 1, pp.23-28 crossref(new window)
5.
A PROOF ON POWER-ARMENDARIZ RINGS,;;;

Korean Journal of Mathematics, 2013. vol.21. 1, pp.29-34 crossref(new window)
6.
Extensions of linearly McCoy rings,;;

대한수학회보, 2013. vol.50. 5, pp.1501-1511 crossref(new window)
7.
A REMARK ON IFP RINGS,;;;;;;;;;;;;;

Korean Journal of Mathematics, 2013. vol.21. 3, pp.311-318 crossref(new window)
8.
ARMENDARIZ PROPERTY OVER PRIME RADICALS,;;;

대한수학회지, 2013. vol.50. 5, pp.973-989 crossref(new window)
9.
MCCOY CONDITION ON IDEALS OF COEFFICIENTS,;;;;

대한수학회보, 2013. vol.50. 6, pp.1887-1903 crossref(new window)
10.
INSERTION-OF-FACTORS-PROPERTY WITH FACTORS NILPOTENTS,;;;;

Korean Journal of Mathematics, 2014. vol.22. 4, pp.611-619 crossref(new window)
11.
DUO RING PROPERTY RESTRICTED TO GROUPS OF UNITS,;;;

대한수학회지, 2015. vol.52. 3, pp.489-501 crossref(new window)
12.
INSERTION-OF-FACTORS-PROPERTY WITH FACTORS MAXIMAL IDEALS,;;;;;;

대한수학회지, 2015. vol.52. 3, pp.649-661 crossref(new window)
13.
ON SEMI-ARMENDARIZ MATRIX RINGS,;;

대한수학회지, 2015. vol.52. 4, pp.781-795 crossref(new window)
14.
ON A RING PROPERTY GENERALIZING POWER-ARMENDARIZ AND CENTRAL ARMENDARIZ RINGS,;;;;;;;;;;;

Korean Journal of Mathematics, 2015. vol.23. 3, pp.337-355 crossref(new window)
1.
ON JACOBSON AND NIL RADICALS RELATED TO POLYNOMIAL RINGS, Journal of the Korean Mathematical Society, 2016, 53, 2, 415  crossref(new windwow)
2.
ON FULLY IDEMPOTENT RINGS, Bulletin of the Korean Mathematical Society, 2010, 47, 4, 715  crossref(new windwow)
3.
Insertion of units at zero products, Journal of Algebra and Its Applications, 2017, 1850043  crossref(new windwow)
4.
MCCOY CONDITION ON IDEALS OF COEFFICIENTS, Bulletin of the Korean Mathematical Society, 2013, 50, 6, 1887  crossref(new windwow)
5.
FINITE LOCAL RINGS OF ORDER ≤ 16 WITH NONZERO JACOBSON RADICAL, Korean Journal of Mathematics, 2013, 21, 1, 23  crossref(new windwow)
6.
DUO RING PROPERTY RESTRICTED TO GROUPS OF UNITS, Journal of the Korean Mathematical Society, 2015, 52, 3, 489  crossref(new windwow)
7.
APPROXIMATE CONTROLLABILITY FOR DIFFERENTIAL EQUATIONS WITH QUASI-AUTONOMOUS OPERATORS, Bulletin of the Korean Mathematical Society, 2011, 48, 1, 1  crossref(new windwow)
8.
ABELIAN PROPERTY CONCERNING FACTORIZATION MODULO RADICALS, Korean Journal of Mathematics, 2016, 24, 4, 737  crossref(new windwow)
9.
A REMARK ON IFP RINGS, Korean Journal of Mathematics, 2013, 21, 3, 311  crossref(new windwow)
10.
ON A GENERALIZATION OF RIGHT DUO RINGS, Bulletin of the Korean Mathematical Society, 2016, 53, 3, 925  crossref(new windwow)
11.
Generalizations of reversible and Armendariz rings, International Journal of Algebra and Computation, 2016, 26, 05, 911  crossref(new windwow)
12.
On Commutativity of Semiprime Right Goldie C<i><sub>k</sub></i>-Rings, Advances in Pure Mathematics, 2012, 02, 04, 217  crossref(new windwow)
13.
On a ring structure related to annihilators, Journal of Algebra and Its Applications, 2017, 16, 08, 1750156  crossref(new windwow)
14.
Structure of Abelian rings, Frontiers of Mathematics in China, 2017, 12, 1, 117  crossref(new windwow)
15.
A PROOF ON POWER-ARMENDARIZ RINGS, Korean Journal of Mathematics, 2013, 21, 1, 29  crossref(new windwow)
16.
Extensions of linearly McCoy rings, Bulletin of the Korean Mathematical Society, 2013, 50, 5, 1501  crossref(new windwow)
17.
The Armendariz property on ideals, Journal of Algebra, 2012, 354, 1, 121  crossref(new windwow)
18.
Reflexive Property of Rings, Communications in Algebra, 2012, 40, 4, 1576  crossref(new windwow)
19.
ARMENDARIZ PROPERTY OVER PRIME RADICALS, Journal of the Korean Mathematical Society, 2013, 50, 5, 973  crossref(new windwow)
20.
INSERTION-OF-FACTORS-PROPERTY WITH FACTORS NILPOTENTS, Korean Journal of Mathematics, 2014, 22, 4, 611  crossref(new windwow)
21.
INSERTION-OF-FACTORS-PROPERTY WITH FACTORS MAXIMAL IDEALS, Journal of the Korean Mathematical Society, 2015, 52, 3, 649  crossref(new windwow)
22.
A CONCEPT UNIFYING THE ARMENDARIZ AND NI CONDITIONS, Bulletin of the Korean Mathematical Society, 2011, 48, 1, 115  crossref(new windwow)
23.
Reflexivity with maximal ideal axes, Communications in Algebra, 2017, 45, 10, 4348  crossref(new windwow)
 References
1.
S. A. Amitsur, Radicals of polynomial rings, Canad. J. Math. 8 (1956), 355-361. crossref(new window)

2.
D. D. Anderson and V. Camillo, Armendariz rings and Gaussian rings, Comm. Algebra 26 (1998), no. 7, 2265-2272. crossref(new window)

3.
E. P. Armendariz, A note on extensions of Baer and P.P.-rings, J. Austral. Math. Soc. 18 (1974), 470-473. crossref(new window)

4.
H. E. Bell, Near-rings in which each element is a power of itself, Bull. Austral. Math. Soc. 2 (1970), 363-368. crossref(new window)

5.
K. R. Goodearl, von Neumann Regular Rings, Monographs and Studies in Mathematics, 4. Pitman (Advanced Publishing Program), Boston, Mass.-London, 1979.

6.
C. Huh, H. K. Kim, and Y. Lee, p.p. rings and generalized p.p. rings, J. Pure Appl. Algebra 167 (2002), no. 1, 37-52. crossref(new window)

7.
C. Huh, Y. Lee, and A. Smoktunowicz, Armendariz rings and semicommutative rings, Comm. Algebra 30 (2002), no. 2, 751-761. crossref(new window)

8.
I. Kaplansky, Rings of Operators, W. A. Benjamin, Inc., New York-Amsterdam 1968.

9.
N. K. Kim and Y. Lee, Armendariz rings and reduced rings, J. Algebra 223 (2000), no. 2, 477-488. crossref(new window)

10.
N. K. Kim and Y. Lee, Extensions of reversible rings, J. Pure Appl. Algebra 185 (2003), no. 1-3, 207-223. crossref(new window)

11.
J. Lambek, Lectures on Rings and Modules, Blaisdell Publishing Co. Ginn and Co., Waltham, Mass.-Toronto, Ont.-London 1966.

12.
T.-K. Lee and T.-L. Wong, On Armendariz rings, Houston J. Math. 29 (2003), no. 3, 583-593.

13.
J. C. McConnell and J. C. Robson, Noncommutative Noetherian Rings, A Wiley-Interscience Publication, John Wiley & Sons, Ltd., Chichester, 1987.

14.
L. M. de Narbonne, Anneaux semi-commutatifs et uniseriels; anneaux dont les ideaux principaux sont idempotents, [Semicommutative uniserial rings; rings whose principal ideals are idempotent] Proceedings of the 106th National Congress of Learned Societies (Perpignan, 1981), 71-73, Bib. Nat., Paris, 1982.

15.
M. B. Rege and S. Chhawchharia, Armendariz rings, Proc. Japan Acad. Ser. A Math. Sci. 73 (1997), no. 1, 14-17. crossref(new window)

16.
G. Shin, Prime ideals and sheaf representation of a pseudo symmetric ring, Trans. Amer. Math. Soc. 184 (1973), 43-60. crossref(new window)